RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 1, Pages 18–28 (Mi tmf3699)  

This article is cited in 2 scientific papers (total in 2 papers)

Macroscopic observables in algebraic statistical physics

V. M. Maksimov


Abstract: In algebraic statistical physics macroscopic variables are defined. It is shown that with this definition all macroscopic observables are classical quantities and in a physically pure state all macroscopic observables take definite values, the set of macroscopic observables is complete, and that the principle of macroscopic causality is satisfied for the macroscopic observables.

Full text: PDF file (1575 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:1, 632–638

Bibliographic databases:

Received: 05.06.1973

Citation: V. M. Maksimov, “Macroscopic observables in algebraic statistical physics”, TMF, 20:1 (1974), 18–28; Theoret. and Math. Phys., 20:1 (1974), 632–638

Citation in format AMSBIB
\Bibitem{Mak74}
\by V.~M.~Maksimov
\paper Macroscopic observables in algebraic statistical physics
\jour TMF
\yr 1974
\vol 20
\issue 1
\pages 18--28
\mathnet{http://mi.mathnet.ru/tmf3699}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=469014}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 1
\pages 632--638
\crossref{https://doi.org/10.1007/BF01038753}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3699
  • http://mi.mathnet.ru/eng/tmf/v20/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Maksimov, “Nonautomorphic dynamics in algebraic statistical mechanics”, Theoret. and Math. Phys., 25:1 (1975), 944–943  mathnet  crossref  mathscinet  zmath
    2. V. M. Maksimov, “Heisenberg dynamics. Covariant representations”, Theoret. and Math. Phys., 28:2 (1976), 715–720  mathnet  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:181
    Full text:60
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019